# SDR SWAA2022040550881

- Difficulty date: October 15, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 55,443 hours, 32,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK IN ACB BULKHEAD SUPPORT ANGLE BRACKET STA 847+18 LBL 10 WL 165 (MARKED) / REMOVED AND REPLACED SUPPORT ANGLE BRACKET STA 847+18 LBL10 WL165 I.AW SRM 51-40-02-0G-0; 51-10-02-0G-0 PARAGRAPH 9 AND DWE 149A8102 REV:- AND 149A8104 REV:B 59900U 22-OCT-19
